# SDR AALA202111235867

- Difficulty date: November 22, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A300*
- Aircraft serial: 1436
- Aircraft time: 65,448 hours, 24,967 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Condition: Clogged
- Location: Zone 400 - Nac/P
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EGG 1 FUEL FILTER CLOGGED ON ELECTRONIC CENTRALIZED AIRCRAFT MONITOR INTERMITTENT PRESSED EMERGENCY CANC. REPLACED NUMBER 1 ENGINE FUEL FILTER PER AMM 73-11-10. LEAK CHECK GOOD. OK FOR SERVICE.
